| Model Number |
C0R50 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/02/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.This report is to follow-up medwatch report #mw5071471.
Event or Problem Description
Procedure performed: "robotic-assist bilateral inguinal hernia repair with mesh, right ischial bone biopsy" event description: this report was received via mail from the fda medwatch # mw5071471."during procedure instrument tip broke off device.Retrieved and no harm to pt." type of intervention: retrieved patient status: no harm to pt.
Additional Manufacturer Narrative
Correction: therapy date was changed from (b)(6) 2017 to (b)(6) 2017.The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant's experience could not be replicated or confirmed.Based on the description of the event, it is likely that the reported event was caused by force applied during the procedure in combination with lipid exposure on the tip of the cannula.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is to follow-up medwatch report #mw5071471.